At 4:45 this afternoon I was back at my local surgery, for the second time in 6 hours!
About an hour after I started the Nystatin and the Naseptin Nasal Cream, the palms of my hands became ridiculously itchy! I was walking around Waitrose (looking for Sauerkraut, as you do!) and looked like a woman gone mad!
I made it home and the itch seemed to subside. I worked on my "Many Faces of PMR/GCA Masks," for awhile until I was overcome with a relentless drowsiness. I passed out on the couch, for about an hour, before I was suddenly roused by a terrible itching sensation up and down my arms and legs.
I of course began scratching feverishly (Yes, yes, I know stupid!), and because my skin is Pred compromised I immediately saw huge red blood blisters popping out of my skin before my very eyes!
F#*k, s*^t, #~!*+, #~<$+!
I called the pharmacy and explained the situation to the Pharmacist. She said, "...you're having an allergic reaction to one of the meds."
Another call to the surgery reception, resulted in... "...you'd better come in."
The GP was not as warm and welcoming as the Nurse Practitioner had been earlier in the day! He sounded unsure of himself and he actually asked me, if I was sure, I had thrush! WTF? Seriously, he asked ME, if I was sure that I had thrush!
After taking a look for himself, he had his answer.
He then said, he had never heard of an allergic reaction to Nystatin. I mentioned the warning in the patient leaflet, that said to contact my doctor if I experienced, "hives, a rash, itching, burning, or trouble breathing...."
He just "Hmmm'd" me.
He then advised me to stop the "nasal cream" and continue with the Nystatin. If I started itching again, stop the Nystatin!
Seriously I could not make this sh*t up!
So here I am, arms and legs covered with red, purple, raised blood blisters and "cat scratch fever marks," wondering to myself, shall I just end this now?
Should I just cut my loses and freakin end this now.